| Catalog Number |
1012269-12 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.The additional trek devices referenced in b5 are filed under separate medwatch report numbers.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the distal right coronary artery (drca).The 1.5x12mm mini trek balloon dilatation catheter (bdc) ruptured during the first inflation at 5 atmospheres (atms) for 2 seconds.Another 2.0x15mm mini trek bdc was inflated but also ruptured.A third 3.0x12mm nc trek neo bdc was inflated but ruptured again.A 3.0mm non- abbott balloon was used to complete the procedure.The devices were all prepared per instructions for use and there was no resistance when the protective sheath was removed.There was no resistance during advancement and removal.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.